# SDR 99UAL900640

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: CQCRA21WA4P
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN LIGHTING COULD NOT BE CONTROLLED THROUGH ANY OF THE CACP.  FOUND C/B ON P110 POSITION G2 OEU TRANSFER BUSS POPPED, COULD NOT  RESET.  FOUND CONNECTOR ABOVE DOOR 3 LT SHORTED.  *S/D*  PIN 1 ON CONNECTOR D6535P SHORTED TO PIN 2.  PIN 1 IS 115 VAC AND PIN 2 IS AC GROUND.  THE SHORT DAMAGED BOTH THE PLUG & SOCKET CONNECTORS.  WIRE WAS DAMAGED ON THE PLUG SIDE.  EVIDENCE OF WATER ON THE CONNECTOR AND OTHER COMPONENTS MOUNTED ON THE OVERDOOR PANEL.  POSSIBLE WATER DRIPPING ON THE CONNECTOR CAUSED THE SHORT.  DOES NOT APPEAR TO HAVE BEEN ANY FAILURE OF THE CONNECTOR THAT WOULD HAVE ALLOWED THE 2 PINS TO MAKE CONTACT.  THE CONNECTOR WAS REPLACED WITH AN ENVIRONMENTAL PLUG THAT RESISTS MOISTURE.
